# SDR 01FDEA01110

- Difficulty date: December 27, 2001
- Submitted: December 28, 2001
- Operation: Air carrier
- Aircraft: N241FE
- Make and model: Boeing 727277
- Aircraft serial: 20979
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Right Wing
- Component: Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

N 241 #7 SLAT OUTBD RIB CRACKED.  R&R RIB PER SRM 57-50-3.
